# SDR CALA2018100802069

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 54,778 hours, 23,687 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Lever
- Part number: 210TS07Y01
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O LDG GEAR WOULD NOT RETRACT. ALL SYS INDICATIONS NORMAL. R TRND TOORD-NORMAL LANDING CONTACT TOMC WITH FINDINGS ORDMM REPORTS NO FAULTS ON GEAR SWING AFTER REPLACING THE GEAR LEVER ASSY. UNLOCKING THIS ITEM. TROUBLESHOT PER TSM32-31-00-810-885-A, NO DEFECTS FOUND. LANDING GEAR OPS CHECKED GOOD. REPLACED LANDING GEAR NORMAL CONTROL LEVER (6GA) PER MM32-31-11-400-001-A. ACOCMPLISHED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR PER MM32-31-00-720-002-A AND BITE CHECK OF THE LANDING-GEAR LEVER, SWITCH-L OFF 18-3231-9-9005 0618 ON 18-3231-9-9005 1289 ROTABLE PARTS CHANGE WAS INDICATED - TT 1224357  SN OFF 0618 CURRENT FAULTS OR FAULT HISTORY NOTED. GEAR OPERATES NORMAL. CONTROL INTERFACE-UNIT (LGCIU 1 & 2), OPS CHECKS GOOD. NO
